Symptoms with increased t3: My t3 was increased... - Thyroid UK

Thyroid UK
102,714 members118,537 posts

Symptoms with increased t3

Coachgeorge
Coachgeorge
16 Replies

My t3 was increased yesterday from 7.5 to 10. I also think I may have over done it on Sunday. Im back in bed with nausea, weakness and prickly skin. Is it common to have increased symptoms when doses are changed? Thank you

16 Replies
oldestnewest
Greekchick

Hi Coach,

Yes it is. You need to give T3 a few days. When my dose of T3 is increased, I have more anxiety and feel a bit jittery for 3-4 days and then I feel much better. You need to expect this - since I know you have brain fog I’ll just repeat it for you - you may feel worse before you feel better. All the best.

3 likes
Reply
Coachgeorge

Gosh, You’ve told me this more than once. It just hit me. I’m sorry! I’m trying my best to get well. We have a trip scheduled next week to see our family. I’m scared I won’t be able to go. Appreciate your patience

Reply
Greekchick

Don’t worry! We all have brain fog at different points in time!!! 🤭

1 like
Reply
msmono
msmono
in reply to Coachgeorge

Im exactly the same with the brain fog/memory problems. Good luck, hope it gets better.

1 like
Reply
Coachgeorge
Coachgeorge
in reply to msmono

Msmono, These folks are so patient with me. I don’t feel like I have any cognitive ability left. I ask them the same thing over and over. Today, I started using screenshots. Hope I won’t have to bother them so often.

Reply
msmono
msmono
in reply to Coachgeorge

Sometimes all we can do is laugh at ourselves 😂

1 like
Reply
Coachgeorge
Coachgeorge
in reply to msmono

Great attitude! Send some my way!!!🤣

Reply
msmono
msmono
in reply to Coachgeorge

Its brought me back from the edge when nothing else would-a lot of the time we feel too depressed though which is a feature of being hypo unfortunately!

Reply
Coachgeorge
Coachgeorge
in reply to msmono

Yep, the depression is setting in the longer I feel bad. Thanks

Reply
Lalatoot

Hang in there. Better days will come. Hugs.

1 like
Reply
Coachgeorge

🤞🤞

Reply
msmono
msmono
in reply to Coachgeorge

Sorry to hear that, hope you get this sorted soon - i think the depression is physical with hypo (as well as being reactive to poor quality of life) but of course our minds often have plenty of negative internal comments to make it all a bit worse. 😳

1 like
Reply
Coachgeorge
Coachgeorge
in reply to msmono

Truth!

Reply
McPammy

You mentioned in an earlier post you are taking 5mcg of T3 in the morning and 2.5mcg in the afternoon. As you’ve now increased to 10mcg are you now taking 5mcg in morning and 5mcg in the afternoon.

Reply
Coachgeorge
Coachgeorge
in reply to McPammy

Yes 5 and 5.

Reply
Coachgeorge
Coachgeorge
in reply to McPammy

It’s been rough. I’m praying for some improvement

Reply

You may also like...